# SDR AWXA9900225

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Part time: 19,655 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OILY SMELL AFTER TAKEOFF, BELIEVE TO BE PACK SMELL.  STILL COULD SMELL AT CRUISE.  INSPECTED APU INLET FOR SIGNS OF OIL, NONE FOUND.  RAN ENGINES ALTERNATING BLEEDS, SMELL STRONGEST WITH APU BLEED.  INSTALLED MEL 49-10-01, CONTROL NR 106292.  *S/D*  APU WASHED, OPS CHECK GOOD AND MEL CLEARED.
